# SDR DLL10992620

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- Engine: Rroyce RB21122B02
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneu Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING PWR FOR A NO PACK T/O, A LOUD BANG WAS HEARD FOLLOWED BY A CABIN PRESSURE SURGE.  J-AREA OVERHEAT, POM    PROCEDURES COMPLETED.  RETURNED TO GATE.  MTC FOUND NR 2 DUCT BLOWN BEHIND AFT B/B WALL ON LEFT SIDE OF LAV TANK.
